MathSciNet Relay Station
MathSciNet bibliographic data
MR397020 32F15 (35N10)
Krantz, Steven G. Optimal Lipschitz and $L\sp{p}$ regularity for the equation $\overline \partial u=f$ on stongly pseudo-convex domains. Math. Ann. 219 (1976), no. 3, 233–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement